# SDR 98ZZZM140

- Difficulty date: December 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N892US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11372
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE FOLLOWING EMERGENCY LIGHTS INOPERATIVE.  LEFT AND RIGHT WING FAIRING AND AFT WINDOW EMERGENCY LIGHTS.  REPLACED NR 6 AND NR 7 BATTERY PACK AND NR 6 BATTERY PACK CHARGER.  (M)
